# SDR 96ZZZM1124

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 2731141003
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE RIGHT FLAP ROLLER DOUBLER WORN.  COMPLETED REPAIR BY REMOVING WORN ROLLER DOUBLER AND INSTALLING NEW ROLLER DOUBLER P/N 27-31141-001 AND ROLLER PLATE P/N 27-31141-003 IAW FAC ARP'S 57-10-9513 AND 57-20-9424.  REFERENCE MALA963034.
